# SDR R61A20110213

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 18,857 hours, 14,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING HANDLE DOESN'T FULLY ENGAGE IN DOWN POSITION, NO RED ARMING FLAG AT DOOR BASE.  MX UNTANGLED STRING FROM AROUND THE GIRT BAR AND PERFORMED OPERATIONAL CHECK PER EMB AMM 52-12-41, OPERATIONAL CHECK GOOD.
